# SDR ASAA2014121910028

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 67,862 hours, 43,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65299947
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L-1 DOOR VERY DIFFICULT TO CLOSE FROM INSIDE.  NOT CLOSING PROPERLY NEED TO PUSH UP ON HIGH RT CORNER SAME TIME AS FINAL LATCH.  ACFT GROUNDED. INSP FWD L1 DOOR FOUND DOOR TO BE OUT OF RIG AT GUIDE ARMS AND VARIOUS PORTS AROUND THE DOOR. RECOMMEND DOOR RE-RIG REF AMM 52-11-00.  UPPER AFT CORNER OF DOOR STILL BINDING. ACCOMPLISHED GUIDE ARM ADJUSTMENT REF MM 52-11-00-825.  ACCOMPLISHED DOOR TEST FORCE CHECK REF MM 52-11-00-755.  OPS AND RIG GOOD REF MM 52-11-00.
